Primes represented by$x$^{3}+2$y$^{3}

D.R. Heath-Brown University of Oxford, Oxford, England, U.K.

TBD mathscidoc:1701.331895

Acta Mathematica, 186, (1), 1-84, 1999.4
No abstract uploaded!
No keywords uploaded!
[ Download ] [ 2017-01-08 20:33:37 uploaded by actaadmin ] [ 200 downloads ] [ 0 comments ]
@inproceedings{d.r.1999primes,
  title={Primes represented by$x$^{3}+2$y$^{3}},
  author={D.R. Heath-Brown},
  url={http://archive.ymsc.tsinghua.edu.cn/pacm_paperurl/20170108203337609380604},
  booktitle={Acta Mathematica},
  volume={186},
  number={1},
  pages={1-84},
  year={1999},
}
D.R. Heath-Brown. Primes represented by$x$^{3}+2$y$^{3}. 1999. Vol. 186. In Acta Mathematica. pp.1-84. http://archive.ymsc.tsinghua.edu.cn/pacm_paperurl/20170108203337609380604.
Please log in for comment!
 
 
Contact us: office-iccm@tsinghua.edu.cn | Copyright Reserved